Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/1807
Title: “Steady Two-Dimensional Non-Newtonian Flow Past an Array of Long Circular Cylinders up to Reynolds number 500: A Numerical Study¿? [CJChE 83 (2005) 437-449]
Authors: Soares, A. A.
Ferreira, J. M.
Chhabra, R. P.
Issue Date: 2005
Citation: Soares, A. A.; Ferreira, J. M.; Chhabra, R. P.“Steady Two-Dimensional Non-Newtonian Flow Past an Array of Long Circular Cylinders up to Reynolds number 500: A Numerical Study¿? [CJChE 83 (2005) 437-449], The Canadian Journal of Chemical Engineering, 83, 6, 1000-1001, 2005.
URI: http://hdl.handle.net/10348/1807
Other Identifiers: 00084034
Document Type: Article
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
15 Soares et al Can J Chem Eng 83 (2005) 1000-1001.pdf
  Restricted Access
109,3 kBAdobe PDFThumbnail
View/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.